Cysts and antibiotics

1 post, 1 contributor

Search the DAFNE Online Forums

 
Gdorean DAFNE Graduate
Maidstone General Hospital
2 posts

Hello everyone, I've been having a right old time with cysts recently and am currently on my fourth or fifth (I've lost count) course of antibiotics. I haven't spoken to my diabetes nurse and will do tomorrow. But I just wondered: Has anyone had problems getting cysts on your skin?
The first one arrived on the top of my head a few months ago, I thought it was a spot. But it caused great pain (I think it was sebaceous), I got antibiotics and it went. Then one turned up on my nose, I thought it was a spot. But it wasn't. When it went, after antib's, It left behind a little dot and my GP diagnosed BCC (Basal Cell Carinoma). Then, that same day, I got two separate opinions from two more docs. The third said it wasn't BCC but gave me antib's for the latest infection, a blotch on my cheek which is pretty swollen. I've now been on antib's for those (a general antibiotic) since Friday and it's still kinda swollen. Meanwhile, I've been trying as hard as I can to keep my bloods controlled. It's obviously important as hell that I do and I now appreciate how much. But has anyone had a similar thing?
I have basic private health insurance and was just speaking to yet another GP this evening who told me what I have sounds like I need an antibiotic specifically for my skin (yikes, I didn't know such a thing existed). Any help or tips would be greatly appreciated.

Regards

Gareth